Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 9.

Article

van der Hoeven, J. and Shackell, J. (2006) Complexity bounds for zero-test algorithms. Journal of Symbolic Computation, 41 (9). pp. 1004-1020. ISSN 0747-7171. (The full text of this publication is not available from this repository)

Salvy, B. and Shackell, J. (1999) Symbolic asymptotics: Multiseries of inverse functions. Journal of Symbolic Computation, 27 (6). pp. 543-563. ISSN 0747-7171. (The full text of this publication is not available from this repository)

Shackell, J. (1998) On a problem of Rubel concerning the set of functions satisfying all the algebraic differential equations satisfied by a given function. Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques, 41 (2). pp. 214-224. ISSN 0008-4395. (The full text of this publication is not available from this repository)

Salvy, B. and Shackell, J. (1998) Symbolic asymptotics: Functions of two variables, implicit functions. Journal of Symbolic Computation, 25 (3). pp. 329-349. ISSN 0747-7171. (The full text of this publication is not available from this repository)

Shackell, J. (1995) Extensions of asymptotic fields via meromorphic functions. Journal of the London Mathematical Society-Second Series, 52 (part 2). pp. 356-374. ISSN 0024-6107. (The full text of this publication is not available from this repository)

Shackell, J. (1995) Limits of Liouvillian functions. Journal of the London Mathematical Society-Second , 52 . 356 -374 . ISSN 0024-6107 . (The full text of this publication is not available from this repository)

Shackell, J. and Salvy, B. (1995) Asymptotic forms and algebraic differential equations. Journal of Symbolic Computation, 20 (2). pp. 169-177. ISSN 0747-7171. (The full text of this publication is not available from this repository)

Shackell, J. (1993) Inverses of hardy l-functions. Bulletin of the London Mathematical Society, 25 . pp. 150-156. ISSN 0024-6093. (The full text of this publication is not available from this repository)

Shackell, J. (1993) Zero-equivalence in function-fields defined by algebraic differential-equations. Transactions of the American Mathematical Society, 336 (1). pp. 151-171. ISSN 0002-9947. (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 17 16:34:16 2014 BST.